# SDR JGVR20201027002

- Difficulty date: October 27, 2020
- Submitted: October 27, 2020
- Operation: General aviation
- Aircraft: N320QS
- Make and model: Cessna 680A
- Aircraft serial: 6800169
- Aircraft time: 11,026 hours, 7,446 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED CORROSION FROM AFT SPAR, LOWER FORWARD SPAR CAP ANGLE LOCATED IN RT WHEEL WELL AT WS35.  PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION.  CLEANED, TREATED AND TOP COATED REPAIRED AREA, IAW TEXTRON STRUCTURES FIELD REPAIR.
